# SDR UIEA2018092502056

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,530 hours, 15,510 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK RESET INOP LIGHT ILLUMINATED INTERMITTENTLY ON GROUND AND IN CLIMB. LEFT DUCT PRESSURE STEADY AT 31 PSI, NO EICAS OR STATUS MESSAGE. PERFORMED OPS CHECK OF PACK SYSTEM IAW AMM 21-51-00, OPS CHECK GOOD.
